MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, FEMORAL PEG DRILL, DIA. 260; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, FEMORAL PEG DRILL, DIA. 260; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, FEMORAL PEG DRILL, DIA. 260
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
On 12/19/2022, it was reported by a sales representative via sems that a ar-611-11 femoral peg drill dia 0.260, and a ar-611-10 tibial peg drill are dull.This was discovered during a case, with no patient effect reported.No additional information provided.

Brand Name
IBAL UKA, FEMORAL PEG DRILL, DIA. 260
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19476750
Report Number1220246-2024-05053
Device Sequence Number4036132
Product Code LXH
UDI-Device Identifier00888867223905
UDI-Public00888867223905
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, FEMORAL PEG DRILL, DIA. 260
Device Catalogue NumberAR-611-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown